# SDR 06FDEA0650

- Difficulty date: February 11, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV POS PT1.  CRACK FOUND ON RT WING LOADING EDGE NEAR SLAT RAILS NR 5 AND NR 6 POSITIONS.  REPAIRED PER SRM 57-41-12.
